# SDR CA970117007

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr REBEL
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Tailskid
- Condition: Broken
- Location: End
- Part time: 74 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT LOST RUDDER CONTROL WHILE TAXIING ON GRASS STRIP COVERED BY ONE INCH OF SNOW. INVESTIGATION REVEALED THE TAIL SKID TO BE BROKEN. SUBMITTER CONTACTED THE MANUFACTURER AND WAS INFORMED OF A MODIFICATION TO THE DESIGN.
